# SDR DHL2003805587

- Difficulty date: August 27, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: L/E Slot
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING EXTENDED L/E OUTBD VANE FWD PLATING ELONGATED HOLES AROUND STA XOLDO.67 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS, THE EXISTING INTERIM REPAIR AND FILLER.  TRIMMED OUT THE DAMAGED SKIN AREA.  PERFORMED NDT INSPECTION.  CLEANED, TREATED AND PRIMED AREA.  FABRICATED A REPAIR EXTERNAL DOUBLER, AN INTERNAL DOUBLER AND A FILLER.  CLEANED, TREATED AND PRIMED THE REPAIR EXTERNAL DOUBLER INTERIOR SURFACE, FILLER AND INTERNAL DOUBLER.  APPLIED PRC SEALANT ON FAYING SURFACES.  INSTALLED THE EXTERNAL DOUBLER AND INTERNAL DOUBLER AND FILLER ON LEFT WING EXTENDED L/E OTBD VANE FWD PLATING (AROUND STA XOLDO.67) USING NEW FASTENERS.
